# SDR VNAA2011121400006

- Difficulty date: December 10, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 18,935 hours, 19,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BUF, CREW REPORTED SECTION OF EMERGENCY LIGHTS INOPERATIVE BY ROWS TWO (2) AND THREE (3).  MAINTENANCE INSPECTED, REMOVED AND REPLACED FLOOR TRACK EMERGENCY LIGHT STRIP AT ROW TWO (2) TO THREE (3) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
